# SDR IPXA09M55927

- Difficulty date: May 1, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 69,657 hours, 10,806 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055507
- Condition: Misrepaired
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQ NR 286-W3-06 LT INBD FLAP LWR SKIN EXISTING REPAIR NOT PER SRM AND NOT ON MRCSSR.  REMOVED EXISTING REPAIR, FABRICATED AND INSTALLED REPLACEMENT REPAIR IAW MD-11 SRM VOL 1 57-10-00 FIG 38.
